# SDR 2001FA0000478

- Difficulty date: June 23, 2001
- Submitted: November 6, 2001
- Operation: General aviation
- Aircraft: N5284T
- Make and model: Cessna R182
- Aircraft serial: R18201848
- Engine: Lyc IGO540*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Accell Pump
- Part number: IO323
- Part serial: 75110108
- Condition: Stiff
- Location: Carburetor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CARB HAD TO BE CHANGED BECAUSE OF STIFF THROTTLE.  THE CAUSE BEING THE ACCELERTOR PUMP, LINKAGE RODS.  PRECISION SIL-MS-1CW.  HAD NO EFFECT ON THE PUMP RODS.
